# SDR IPXA12M73558

- Difficulty date: May 13, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 24176
- System (JASC): 3410 · Flight Environment Data
- Part: Indicator
- Part number: WL101AMS5
- Part serial: AJ933
- Condition: Inoperative
- Location: Instrument Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT,  STANDBY AIRSPEED/ALTIMETER FAILED.  R & R STANDBY ALTIMETER/AIRSPEED INDICATOR IAW AMM 34-11-06-2.  OPS CHECKED OK.
